I have unusual bleeding and headaches
It been 6 months after the the 3 year mark of removal date is this bad?
Added 2 Jul 2017:
I have been bleeing large amounts at times along with spotting for nearly 3 weeks. I am haveing intercourse with out protection and i am getting random side cramps. Is this normal? Pls help
It would help if you added the medication. However from your question, it seems to be about Nexplanon. If you do not consider continuing you need to have it removed as it is still leaching low levels of hormones to your body. Be warned, fertility has known to be restored within seven days of removal; at the moment you are just playing with fire if you think it still effective as a contraceptive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2011 • 3 answers
Posted 8 Feb 2014 • 1 answer
Posted 18 May 2015 • 2 answers
Posted 29 Sep 2016 • 1 answer
I've been on Gianvi for a year now and for the past 3 months I've been bleeding like a period every?
Posted 13 Feb 2017 • 1 answer